Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Entire solutions of the abstract Cauchy problem in a Hilbert space


Authors: Ralph deLaubenfels and Fuyuan Yao
Journal: Proc. Amer. Math. Soc. 123 (1995), 3351-3356
MSC: Primary 34G10; Secondary 35K22, 47D06, 47N20
MathSciNet review: 1273486
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that, whenever the linear operator A is symmetric and densely defined, on a Hilbert space, then the abstract Cauchy problem

$\displaystyle \frac{d}{{dz}}u(z) = {A^ \ast }(u(z))\quad (z \in {\mathbf{C}}),\qquad u(0) = x$

has an entire solution, for all initial data x in the image of $ {e^{ - \bar A{A^ \ast }}}$, which is a dense set.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34G10, 35K22, 47D06, 47N20

Retrieve articles in all journals with MSC: 34G10, 35K22, 47D06, 47N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1273486-9
PII: S 0002-9939(1995)1273486-9
Article copyright: © Copyright 1995 American Mathematical Society